# SDR AALA202104119006

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,599 hours, 24,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L/1R EMERGENCY EXIT LIGHTED BLINKING OFF/ON. REMOVED AND REPLACED THE 1L EMERGENCY BATTERY POWER SUPPLY PER THE AMM 33-51-38.
